# SDR ASAA0010064

- Difficulty date: May 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT PALLET EMERGENCY EXIT TRACK LIGHTS REMAINTED ILLUMINATED.  REPLACED THE RECEIVER AND BATTERY, LIGHTS OPERATED NORMALY.  (M)
